# SDR TI1R001485

- Difficulty date: June 1, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Part serial: 411
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR NG - NEEDLE DOES NOT MOVE.  REMOVED AND REPLACED.
